| Catalog Number |
0279251101 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that during procedure the tip of the aardvark broke off inside a patient.The broken piece was potentially unable to be retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke off inside patient.Probable root cause: non-conforming component, poor assembly process, misuse.Use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description